# SDR EIA2006055

- Difficulty date: March 8, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 300-320
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE WW SIDE PANEL AT BS 300-320, WL 170 FOUND CRACK 1" LONG.
